# SDR DLM88021048

- Difficulty date: September 8, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 40,368 hours, 33,508 cycles
- Engine time: 12,466 hours, 21,917 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38005041
- Part serial: P80350
- Condition: Leaking
- Location: Apu Bay
- Part time: 12,466 hours, 21,917 cycles
- Stage of operation: CL
- How discovered: C
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF AFT F/A REPORTED ODOR IN CABIN.   PERFORMED OP 5088 FOUND OIL LEAK AT APU OIL FILLER NECK.  REPLACED APU PER M/M PERFORMED OP 5089 DUCY BURNOUT A/C OK  FOR SERVICE.
